CureZone   Log On   Join
Diarrhea while on paragone?
 
  Views: 6,130
Published: 16 years ago
 

Diarrhea while on paragone?


Started the paragone on Saturday and have had diarrhea/loose stools since Monday. It says to cut back to half the dosage or discontinue use, but I'm already at half the dosage because I'm so small. I'm also taking the parazyme and fibersmart and I really don't want to quit taking this stuff since I spent so much money. Anyone have any experience with this or any ideas on how I can get rid of the diarrhea so I can keep taking it? I also started Oxypowder at the same time, could this be the problem?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

0.516 sec, (1)